# SDR DALA2024082908534

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N316DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55207
- Aircraft time: 3,953 hours, 1,631 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 1 TRACK FOUND WITH CORROSION IN UPPER FWD AREA. ACCOMPLISHED BLEND TO UPPER FWD AREA. NEED NDT TO CHECK FOR CRACKS J. DUPREE 2179155 PREFORMED HFEC TO BLENDED AREAS PER ANDTP BD500-A-J51-01-20-01AAA-353A-A NO DEFECTS NOTED 723771. (LP# 0526917)
